Global Existence of Weak Solutions to the Incompressible Axisymmetric Euler Equations Without Swirl

Quansen Jiu, Jitao Liu, Dongjuan Niu. Global Existence of Weak Solutions to the Incompressible Axisymmetric Euler Equations Without Swirl. J. Nonlinear Science, 31(2):36, 2021. [doi]

@article{JiuLN21,
  title = {Global Existence of Weak Solutions to the Incompressible Axisymmetric Euler Equations Without Swirl},
  author = {Quansen Jiu and Jitao Liu and Dongjuan Niu},
  year = {2021},
  doi = {10.1007/s00332-021-09687-4},
  url = {https://doi.org/10.1007/s00332-021-09687-4},
  researchr = {https://researchr.org/publication/JiuLN21},
  cites = {0},
  citedby = {0},
  journal = {J. Nonlinear Science},
  volume = {31},
  number = {2},
  pages = {36},
}